MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. COPIOS EXTEND MEMBRANE; COLLAGEN DENTAL MEMBRANE V

COLLAGEN MATRIX, INC. COPIOS EXTEND MEMBRANE; COLLAGEN DENTAL MEMBRANE V
Model Number 0192Z
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
This adverse event occurred outside of the u.S.However, as there is a similar marketed device in the u.S., an mdr is being filed.Limited information provided.It was reported the copios extend membrane failed to integrate when tooth sites ur3 and ur4 were grafted together with the device.The patient experienced inflammation.Customer stated revision surgery will be required, as the patient will need to return to the office to complete the procedure.Additional information was requested, including patient information, event information, patient impact information, and information surrounding the revision surgery (patient outcome from revision surgery and date of revision surgery), however it was not provided.Additionally, no information surrounding potential device malfunction or further information surrounding patient impact was provided.No further information will be provided.
 
Additional Manufacturer Narrative
The complaint states the membrane failed to integrate.No integration is directly related to the thermal and ph properties of the product.Three units from reserve product inventoy were tested for thermal transition temperature determination, ph, and sterility.All test results met acceptance criteria and the product was proven to be sterile.This medical device report (mdr) is being submitted outside of the standard 30-day reporting timeframe due to corrective actions taken following a nonconformity identified during an mdsap audit/inspection.

Brand Name
COPIOS EXTEND MEMBRANE
Common Device Name
COLLAGEN DENTAL MEMBRANE V
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key23812377
Report Number2249852-2025-00050
Device Sequence Number9409610
Product Code NPL
UDI-Device Identifier00813954020556
UDI-Public(01)00813954020556(17)240331(10)PDMU22C1
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K100156
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/31/2024
Device Model Number0192Z
Device Catalogue Number0192Z
Device Lot NumberPDMU22C1
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale